# SDR NACA20100021

- Difficulty date: November 29, 2010
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 67,257 hours, 50,559 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BELTFRAME TO SKIN AT STA 727B FROM LBL 10 TO RBL 10 APPROXIMATELY AFT CARGO PIT.  REMOVED CORROSION IAW B737 SRM 51-10-6, BELTFRAME FOUND TO BE BEYOND LIMITS PER 53-10-1 FIG 1, SKIN ALSO FOUND TO BE BEYOND LIMITS PER 53-10-1 FIG 1.  REPLACED SKIN AT STA 727B FROM LBL 10 TO RBL 10 IAW B737 SRM 53-30-3 FIG 48 DETAIL 8.  REPAIRED BELTFRAME AT STA 727B LBL 10 TO RBL 10 IAW B737 SRM 53-10-4 PG 16 REPAIR 2.
